Erythema B/l eyes

72/y/o male patient with K/C/O DM and glaucome since 10 years. Has come with complaints of pain & itching of eyes with associated periorbital erythema and edema. There is constant feeling of dryness and foreign body sensation in eyes. No H/O any systemic disease. He has been on treatment for glaucoma from past few years. Using allopathy medicines-latanoprost and brimonidine timolol. He is pitta vata prakriti Agni avara bala Mala sama Jihva sama

(Edited)

5 Likes

LikeAnswersShare

ACUTE ALLERGIC BLEPHROCONJUCTIVITIS CAN BE SIDE EFFECTS IF ANTIGLUCOMA MEDECATION LIKE PROSTAGLANDINE ANALOGUE SIDE EFFECTS OF PROSTAGLANDIN ANALOGUES ARE CONJUCTIVAL CONGESTION CONJUCTIVAL HYPEREAMIA BLEPHRITIS ALLERGIC CONJUCTIVITS ALLERGIC BLEPHROCONJUCTIVITIS DRY EYE TRICHOMEGALY LISS OF PETIORBITAL FAT CYSTIOD MACULAR ODEMA

Rx Triphala eye wash 4times/day Pindi -Lodhra+Yashti+Ghee Aschyotana -Isotine plus+Isotine0/02times each/day Seka-Ksheera+shatavari+yashti If not subsided with medication do Jalukavacharana at apanga side. Tab Kaishora Guggulu 1 BD

Obvious picture of allergic dermatoconjunctivitis

D/d Periorbital atopic dermatitis, eczema, allergic Contact dermatitis. Advise patch test to confirm diagnosis.

Bell 30

Need Opthalmologist and endocrinologist opinion....

Patch testing

Refer to Opthalmologist.

Needs expert opinion.

नेत्र चिकित्सक से परामर्श करें।

Load more answers

Cases that would interest you